MAUDE Adverse Event Report: DEPUY IRELAND 9616671 LCS COMPLETE M/B PAT POR STD; PATELLA IMPLANT

DEPUY IRELAND 9616671 LCS COMPLETE M/B PAT POR STD; PATELLA IMPLANT
Catalog Number 129409640
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This patient had original surgery approx 12 months ago and was admitted to hospital a few days ago with severe pain and was unable to weight bare.No evidence of infection intra-operatively or in bloods.Dr took multiple specimens.Images available show no in growth on any of the implants removed.All components were loose - femoral component removed by hand and replaced with cemented revision components.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE M/B PAT POR STD
Common Device Name
PATELLA IMPLANT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7075344
Report Number1818910-2017-50582
Device Sequence Number926902
Product Code NJL
UDI-Device Identifier10603295022640
UDI-Public10603295022640
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409640
Device Lot Number8272409
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR